# SDR NACA200000016

- Difficulty date: July 11, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 31,591 hours
- Engine: Pwa R2800*
- Engine time: 1,824 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 1404482
- Condition: Burned
- Location: Nr 3 Engine
- Part time: 1,824 hours
- Component: Engine, Pwa, R2800CB3
- Component part number: R2800CB3
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, R
- Precautionary procedure: D

## Discrepancy

NR 3 ENGINE, NR 9 CYLINDER LOW COMPRESSION INT AND LOSS OF OIL.  REPLACED ENGINE ASSEMBLY DUE TO HOLE BURNT IN PISTON.
